# SDR ASOA2013041703403

- Difficulty date: April 1, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 10,557 hours, 6,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT ANGLE ON RT SIDE CRACKED.   REMOVED RT COCKPIT FLOORBOARD SUPPORT ANGLE IAW SRM 51-42-06-001-001.   LOCATED & DRILLED NEW RT COCKPIT FLOORBOARD SUPPORT ANGLE & INSTALLED CAMLOC RECEPTACLES IAW SRM 51-42-06-001-001.  NEW FLOORBOARD SUPPORT ANGLE INSTALLED IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01.
